# SDR AALA202107060862

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 18,667 hours, 8,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Emer Door Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING PS CHECK JOB CARD NUMBER 26L00005005 FOUND RIGHT AFT (1600 PSI AT 80 DEGREES FAHRENHEIT) PASSENGER DOOR EMERGENCY ACCUMULATOR BELOW LIMITS. SERVICED RIGHT AFT PASSENGER DOOR EMERGENCY ACCUMULATOR PER AMM 52-10-00-614-001.
